# SDR HNAA9698948

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 2611 · Smoke Detection
- Part: Connectors
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TLH/TPA - FLT 3421 - DURING FLIGHT, THE SMOKE WARNING LIGHT AND MASTER WARNING LIGHT CAME ON IN-FLIGHT.  LIGHT WENT OUT AFTER 10 MINUTES, CAME BACK ON, AND WENT OUT AFTER LANDING.  REMOVED AND CLEANED CANNON PLUGS ON BOTH DETECTORS AFT OF CARGO COMPARTMENT.  (X)
